UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1204

タイトル: A Limit Formula for a Class of Gibbs Measures with Long Range Pair Interactions
著者: Chiyonobu, Taizo
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 3, Page 463-486
抄録: Let $X_i,\ i=1,2,\dots$ be real-valued {\sl i.i.d.} variables with a compactly supported density. Under certain assumptions on $V,$ we give an asymptotic evaluation of $E[\exp(-\half\sum_{i,j=1}^n V(X_i,X_j))]$ up to the factor $(1+o(1)).$ As an application of this result, we prove a limit formula for a class of Gibbs measures with long range pair interactions.
URI: http://hdl.handle.net/2261/1204
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070306.pdf182.06 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください